Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 8, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 13, 2006, 1:47 PM EST for Clay County, Early County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 13, 2006, 1:47 PM EST (18:47 UTC)
- Expired
- Jan 13, 2006, 2:15 PM EST
- In force
- 28 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Clay County, GA, Early County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 13, 1:03 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 131847
SVRTAE
GAC061-099-131915-
/O.NEW.KTAE.SV.W.0008.060113T1847Z-060113T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
147 PM EST FRI JAN 13 2006
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CLAY COUNTY IN SOUTHWEST GEORGIA
EXTREME NORTH CENTRAL EARLY COUNTY IN SOUTHWEST GEORGIA
* UNTIL 215 PM EST(115 PM CST)
* AT 143 PM EST(1243 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED ABOUT 7 MILES SOUTHEAST OF ABBEVILLE...AND MOVING EAST AT
45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HARRISONS MILL...ZETTO AND BLUFFTON BY 205 PM EST(105 PM CST)...
SUTTONS CORNER AND JEFF BY 210 PM EST(110 PM CST)...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.
LAT...LON 3165 8495 3161 8493 3161 8482 3153 8481
3152 8482 3146 8502 3146 8502 3152 8502
3154 8499 3164 8501 3166 8493
$$
12-WATSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 13, 9:30 AM EST, 4 hours 17 minutes earlier.
Area forecast discussion, Jan 13, 9:30 AM EST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 930 AM EST FRI JAN 13 2006 .DISCUSSION...HAVE ALREADY UPDATED ZONES AS ALL COUNTIES WEST OF THE APALACHICOLA RIVER HAVE BEEN PLACED IN A TORNADO WATCH UNTIL 2 PM CST (3PM EST). THE DENSE FOG ADVISORY THAT WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE AS ONLY ISOLATED LOCATIONS CONTINUE TO REPORT LOW VISIBILITY. MOBILES RADAR SHOWS A SOLID LINE OF STORMS RAPIDLY MOVING TO THE EAST. THIS LINE WILL MOVE INTO OUR WESTERNMOST ZONES BY LATE MORNING AND SPREAD ACROSS THE CWA REACHING OUR EASTERNMOST ZONES BY EARLY EVENING. && .MARINE...WINDS AND SEAS ARE INCREASING ACROSS THE WATERS AND WILL INCREASE TO ADVISORY CRITERIA OVER THE OFFSHORE SEGMENTS THIS AFTERNOON. && .AVIATION...LOW CIGS AND VSBY FOR THE NEXT ONE TO TWO HOURS AT TLH AND ALONG TWEB ROUTES 112 AND 117. THEN EXPECT IFR/MVFR VSBY/CIGS AS LINE OF +TSRA ADVANCES FROM WEST TO EAST TODAY. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && BARRY
Hazardous weather outlook, Jan 13, 9:45 AM EST, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE TALLAHASSEE FL 945 AM EST FRI JAN 13 2006 ...SIGNIFICANT SEVERE WEATHER POTENTIAL ACROSS THE AREA TODAY... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-141000- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 945 AM EST FRI JAN 13 2006 THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED TODAY AND THIS EVENING. THE STORM PREDICTION CENTER HAS PUT MUCH OF THE REGION IN A SLIGHT TO MODERATE RISK AREA FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS. THE MAIN THREAT WILL BE FROM AROUND NOON...THIS AFTERNOON AND EVENING. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TODAY...BRINGING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS WILL BE STRONG TO SEVERE...WITH THE MAIN THREAT BEING DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. RESIDENTS ACROSS THE REGION SHOULD MONITOR THE WEATHER TODAY. THE FRONT AND ASSOCIATED CONVECTION WILL MOVE EAST TONIGHT. THEN HIGH PRESSURE WILL BUILD IN WITH GUSTY WEST TO NORTHWEST WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WINDS WILL REMAIN GUSTY THROUGHOUT THE DAY ON SATURDAY AND COMBINED WITH COOLER TEMPERATURES...WILL LIKELY PRODUCE WIND CHILLS OF 25 DEGREES OR LOWER SATURDAY NIGHT. WINDS WILL DIMINISH BY SUNDAY MORNING AND TEMPERATURES WILL ALSO BEGIN TO WARM. ANOTHER SYSTEM IS EXPECTED TO MAKE ITS WAY INTO THE AREA ON TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... WITH THE APPROACHING SEVERE WEATHER...SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY. .RIP CURRENTS... THERE IS A HIGH RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES. A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 7-TREXLER
In the hours before
Special weather statement, Jan 13, 12:45 PM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1245 PM EST FRI JAN 13 2006 FLZ007-008-131815- COASTAL WALTON-INLAND WALTON- 1245 PM EST FRI JAN 13 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON COUNTY... AT 1140 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ENTERING WALTON COUNTY...MOVING EAST AT 50 MPH. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 12-WATSON
Special weather statement, Jan 13, 1:08 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 108 PM EST FRI JAN 13 2006 FLC029-037-039-065-067-073-077-079-123-129-GAC007-017-019-027-037-061 -071-075-087-095-099-131-155-173-177-185-201-205-239-243-253-273-275- 2 77-287-321-140200- BAY FL-CALHOUN FL-COASTAL WALTON FL-COFFEE AL-DALE AL-GENEVA AL-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-INLAND WALTON FL-JACKSON FL-WASHINGTON FL- 108 PM EST FRI JAN 13 2006 THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 18 IN EFFECT UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING AREAS IN FLORIDA THIS WATCH INCLUDES 10 COUNTIES IN NORTHWEST FLORIDA DIXIE FRANKLIN GADSDEN JEFFERSON LAFAYETTE LEON LIBERTY MADISON TAYLOR WAKULLA IN GEORGIA THIS WATCH INCLUDES 26 COUNTIES IN SOUTH CENTRAL GEORGIA BEN HILL BERRIEN BROOKS COLQUITT COOK IRWIN LANIER LOWNDES THOMAS TIFT TURNER WORTH IN SOUTHWEST GEORGIA BAKER CALHOUN CLAY DECATUR DOUGHERTY EARLY GRADY LEE MILLER MITCHELL QUITMAN RANDOLPH SEMINOLE TERRELL THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 18 IN EFFECT UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING AREAS THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM TORNADO WATCH 17 REMAINS VALID UNTIL 3 PM EST /2 PM CST/ THIS AFTERNOON FOR THE FOLLOWING AREAS IN ALABAMA THIS WATCH INCLUDES 5 COUNTIES IN SOUTHEAST ALABAMA COFFEE DALE GENEVA HENRY HOUSTON IN FLORIDA THIS WATCH INCLUDES 7 COUNTIES IN NORTHWEST FLORIDA BAY CALHOUN GULF HOLMES JACKSON WALTON WASHINGTON TORNADO WATCH 17 REMAINS VALID UNTIL 3 PM EST THIS AFTERNOON FOR THE FOLLOWING AREAS THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. BARRY
Special weather statement, Jan 13, 1:10 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 110 PM EST FRI JAN 13 2006 FLC029-037-039-065-067-073-077-079-123-129-GAC007-017-019-027-037- 061-071-075-087-095-099-131-155-173-177-185-201-205-239-243-253- 273-275-277-287-321-140200- BAY FL-CALHOUN FL-COASTAL WALTON FL-COFFEE AL-DALE AL-GENEVA AL-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-INLAND WALTON FL-JACKSON FL-WASHINGTON FL- 110 PM EST FRI JAN 13 2006 THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 18 IN EFFECT UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING AREAS IN FLORIDA THIS WATCH INCLUDES 10 COUNTIES IN NORTHWEST FLORIDA DIXIE FRANKLIN GADSDEN JEFFERSON LAFAYETTE LEON LIBERTY MADISON TAYLOR WAKULLA IN GEORGIA THIS WATCH INCLUDES 26 COUNTIES IN SOUTH CENTRAL GEORGIA BEN HILL BERRIEN BROOKS COLQUITT COOK IRWIN LANIER LOWNDES THOMAS TIFT TURNER WORTH IN SOUTHWEST GEORGIA BAKER CALHOUN CLAY DECATUR DOUGHERTY EARLY GRADY LEE MILLER MITCHELL QUITMAN RANDOLPH SEMINOLE TERRELL THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 18 IN EFFECT UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING AREAS THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM TORNADO WATCH 17 REMAINS VALID UNTIL 3 PM EST /2 PM CST/ THIS AFTERNOON FOR THE FOLLOWING AREAS IN ALABAMA THIS WATCH INCLUDES 5 COUNTIES IN SOUTHEAST ALABAMA COFFEE DALE GENEVA HENRY HOUSTON IN FLORIDA THIS WATCH INCLUDES 7 COUNTIES IN NORTHWEST FLORIDA BAY CALHOUN GULF HOLMES JACKSON WALTON WASHINGTON TORNADO WATCH 17 REMAINS VALID UNTIL 3 PM EST THIS AFTERNOON FOR THE FOLLOWING AREAS THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. BARRY
Special weather statement, Jan 13, 1:24 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 124 PM EST FRI JAN 13 2006 TORNADO WATCH 18 REMAINS VALID UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING AREAS IN FLORIDA THIS WATCH INCLUDES 10 COUNTIES IN NORTHWEST FLORIDA DIXIE FRANKLIN GADSDEN JEFFERSON LAFAYETTE LEON LIBERTY MADISON TAYLOR WAKULLA IN GEORGIA THIS WATCH INCLUDES 26 COUNTIES IN SOUTH CENTRAL GEORGIA BEN HILL BERRIEN BROOKS COLQUITT COOK IRWIN LANIER LOWNDES THOMAS TIFT TURNER WORTH IN SOUTHWEST GEORGIA BAKER CALHOUN CLAY DECATUR DOUGHERTY EARLY GRADY LEE MILLER MITCHELL QUITMAN RANDOLPH SEMINOLE TERRELL TORNADO WATCH 18 REMAINS VALID UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING AREAS THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM TORNADO WATCH 17 REMAINS VALID UNTIL 3 PM EST /2 PM CST/ THIS AFTERNOON FOR THE FOLLOWING AREAS IN ALABAMA THIS WATCH INCLUDES 5 COUNTIES IN SOUTHEAST ALABAMA COFFEE DALE GENEVA HENRY HOUSTON IN FLORIDA THIS WATCH INCLUDES 7 COUNTIES IN NORTHWEST FLORIDA TORNADO WATCH 17 REMAINS VALID UNTIL 3 PM EST THIS AFTERNOON FOR THE FOLLOWING AREAS THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM BAY CALHOUN GULF HOLMES JACKSON WALTON WASHINGTON TORNADO WATCH 17 REMAINS VALID UNTIL 3 PM EST THIS AFTERNOON FOR THE FOLLOWING AREAS THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM BARRY
Special weather statement, Jan 13, 1:27 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 127 PM EST FRI JAN 13 2006 ALZ067-131930- HENRY- 127 PM EST FRI JAN 13 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HENRY COUNTY... AT 1223 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF HEADLAND...MOVING EAST AT 55 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 12-WATSON
Special weather statement, Jan 13, 1:29 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 129 PM EST FRI JAN 13 2006 FLZ008>012-131930- BAY-COASTAL WALTON-HOLMES-JACKSON-WASHINGTON- 129 PM EST FRI JAN 13 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY...HOLMES... JACKSON...WALTON AND WASHINGTON COUNTIES... AT 125 PM EST(1225 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS...MOVING EAST AT 50 MPH ACROSS THE AREA. THE STORMS WILL BE OVER THE AREA THE NEXT 1 TO 2 HOURS. THE STORMS ARE CAPABLE OF PRODUCING WINDS OF 30 TO 50 MPH... TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. SMALL HAIL WILL ALSO BE POSSIBLE. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 7-TREXLER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 10:15 PM EST | Dense Fog Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 12 hr |
| Jan 13, 2:03 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Randolph | 27 min |
| Jan 13, 2:39 PM EST | Severe Thunderstorm Warning | TAE | Terrell | 36 min |
| Jan 13, 3:05 PM EST | Severe Thunderstorm Warning | TAE | Baker, Miller, Mitchell | 25 min |
| Jan 13, 3:35 PM EST | Severe Thunderstorm Warning | TAE | Colquitt, Mitchell | 25 min |
| Jan 13, 3:58 PM EST | Tornado Warning | TAE | Colquitt | 32 min |
| Jan 13, 4:22 PM EST | Tornado Warning | TAE | Colquitt | 23 min |
| Jan 13, 4:31 PM EST | Tornado Warning | TAE | Colquitt, Cook, Tift | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.